# SDR CALA2018062201503

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 61,430 hours, 24,156 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5323061820000
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 41R,  IN THE FWD CARGO BILGE AREA.  APPROXIMATLY 6 INCHES AFT OF FRAME 30.  AFTER BLENDING OF THE STRINGER, FOUND OUT OF LIMITS.   REMOVED THE DAMAGED STRINGER SECTION, HFEC AND ROTO PROBED PERFORMED. NO DEFECTS NOTED.  REPLACED THE STRINGER SECTION, FABRICATED A COUPLING AND PREFORMED REPAIR IAW SRM 53-21-13-300-003,  ER 510 0R01017, REV E, NTM 51-10-01, 51-10-02, AND SRM 53-21-13.
